# SDR 2002FA0000985

- Difficulty date: July 12, 2002
- Submitted: August 22, 2002
- Operation: General aviation
- Aircraft: N9710F
- Make and model: Cessna 172R
- Aircraft serial: 17280017
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: 05142132
- Condition: Weak
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOCK CYLINDER RECLINE MECHANSIM BECOMES WEAK OVER TIME.  SEAT BACK WOULD RECLINE ABRUPTLY WHEN PRESSURE WAS APPLIED TO THE SEAT BACK, SUCH AS TAKEOFF.  THIS COULD CAUSE THE PILOT TO LOOSE CONTROL OF THE AIRCRAFT.
